MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® POLYURETHANE URETERAL CATHETERS, OPEN TIP

C.R. BARD, INC. (COVINGTON) -1018233 BARD® POLYURETHANE URETERAL CATHETERS, OPEN TIP
Catalog Number 134005
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that customer ordered product that was listed as a 5fr open tip urethral catheter in replace of 139005 being on bo.When customer received product, a wire would not pass through, the catheter was too small, which it should not have been.Customer cannot use this item.
 
Additional Manufacturer Narrative
The reported event is inconclusive.Visual evaluation noted received 9 polyurethane ureteral catheters in original closed packaging.Using fr size gauge all returned samples were found to be 5fr size.As the guidewire that was used during the reported event was not returned the reported event is inconclusive.No root cause was provided.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.Labelling review is not required as labelling would have prevented the reported event.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
BARD® POLYURETHANE URETERAL CATHETERS, OPEN TIP
Common Device Name
URETERAL CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key19837728
Report Number1018233-2024-04524
Device Sequence Number20480216
Product Code EYB
UDI-Device Identifier10801741126892
UDI-Public(01)10801741126892(11)230720(17)260930(10)REHT1353
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue Number134005
Device Lot NumberREHT1353
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/10/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2024
Supplement Date Received by Manufacturer10/30/2024
Initial Report FDA Received Date07/26/2024
Supplement Report FDA Received Date11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown